Januvia

9,779
Discussions
Share your experience
Method of use: Pill
Prescribing mode: Rx
Sitagliptin (International Nonproprietary Name previously identified as MK-0431 and marketed as sitagliptin phosphate under the...
Read on Wikipedia
4.0
5 9779
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Januvia for Diabetes
9,779 conversations around the web about Januvia to help you make a decision
We analyzed what people said about Januvia and compared it to other Diabetes medications
Share your experience
4.0
Satisfaction score
?

Does Januvia cause Hypoglycemia ?

Hypoglycemia is a known side effect of Januvia
#3 in Januvia discussions - 482 posts discuss Hypoglycemia with Januvia. Hypoglycemia is #3 concern in Januvia discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 482 discussions
Post from
www.diabetes.co.uk
about hypos when she added sitagliptin to gliclazide...
" ...suggested being careful about hypos when she added sitagliptin to gliclazide but that's ...gliclazide can make you go down further; sitagliptin... "

Januvia but had 11 hypo's in 18 days, even on the lightest...
" I tried Januvia but had 11 hypo's in 18 days, even on the lightest dose. Since then NHP Insulin twice... "

I've only had one real hypo while on Sitagliptin and that's...
" ...insulin and they also took me off Gliclazide so they wouldn't have to prescribe strips for hypos. I've only had one real hypo while on Sitagliptin... "

Post from
www.diabetes.co.uk
ell as sitagliptin I had a hypo every day at this time...
" ...I eat a very light lunch so tha I can have a little snack to avoid that dreadful drained feeling at around 4pm. When I was aking amaryl as well as sitagliptin I had a hypo every day at this time..... "

Post from
www.diabetes.co.uk
'm worried as doctor has just told me it WILL cause hypo's!...
" Sitagliptin? Just been put on this today, but I'm worried as doctor has just told me it WILL cause hypo's! Surely... "

my GP advised that it was possible to have a hypo...
" I'm on Metformin and Sitagliptin. When I was first put on sitagliptin, my GP advised that it was possible to have a... "

I are both hypo, I take 100 mg of januvia a day. Some of t...
" ...true, My GF and I are both hypo, I take 100 mg of januvia a day. Some of the ...Not to say one wouldn't have his symptoms with hypo, just didn't fit the... "

anuvia seems to be working. Have had a few hypos and so...
" ...tomorrow. Will see what he has to say. My second attempt at the Januvia seems to be working. Have had a few hypos and some numbers out of ...numbers out of range than... "

Post from
www.diabetes.co.uk
this has worked and as a consequence I've only had 3 hypo's...
" ...I was put on Januvia by my dietician in an attempt to lessen the intense hunger pangs I suffer from (even when my BG is high). I have to say this has worked and as a... "

nuvia seems to be working. Have had a few hypos and some num...
" ...tomorrow. Will see what he has to say. My second attempt at the Januvia seems to be working. Have had a few hypos and some numbers out of ...numbers out of range than hypos, but very few... "

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup
Please wait...